# SDR GTIA2023020636937

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU- EMERGENCY POWER SUPPLY UNIT 10WL AT FWD GALLEY INOP- SDR REQUIRED-SDR 3102850-02 GENERATED FOR EPSU AT POSITION 10WL. NO FURTHER ACTION REQUIRED. REFERENCE AEROMAN NON ROUTINE 00627 FOR REPLACEMENT ON WO 2022-481/1
